# SDR QXEA200501183

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 10,465 hours, 11,290 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Haze
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING THE APU AND SELECTING BLEED AIR ON, NOTICED HAZE IN COCKPIT AND CABIN.  AFTER SHUTTING OFF APU, HAZE WENT AWAY. MAINTENANCE PERFORMED BORESCOPE INSP OF APU COMPRESSOR IMPELLER AND TURBINE WHEEL IAW AMM TASK 49-00-00-290-801. FOUND TO BE IN SERVICEABLE CONDITION. THEN RAN THE APU WITH BLEED AIR ON FOR 45 MIN, CYCLING RECIRC FAN ON/OFF AND COULD NOT DUPLICATE DISCREPANCY. RAN NR 1 AND NR 2 ENGINE WITH BLEEDS ON AND COULD NOT DUPLICATE DISCREPANCY. AIRCRAFT APU SYSTEM FOUND SERVICEABLE.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
